# SDR AALA201806139021

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 22,428 hours, 18,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CREW REPORTED L1 DOOR HARD TO CLOSE. UPON ARRIVAL AT AIRCRAFT FOUND DOOR 90% CLOSED. WHILE ATTEMPTING TO CYCLE DOOR, DOOR ASSIST BOTTLE DEPLOYED. REPLACED SHEAR PIN, DIAPHRAGM AND SERVICED DOOR ASSIST BOTTLE PER AMM 52-11-51 AND 52-11-53. ALSO OPERATED DOOR PER AMM 52-11-00. THIS SDR IS FOR SERVICING DOOR ASSIST BOTTLE. (SEE CONTROL #AALA201806139019 AND #AALA201806139020)
